| Catalog Number |
UNK CONTROL UNIT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperplasia (1906)
| Date of Event |
01/15/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Allergan aesthetics received a report of a patient treated with coolsculpting to the upper abdomen and lower abdomen on (b)(6) 2017 using cooladvantage coolcore contour who developed paradoxical hyperplasia (pah/ph) six months after treatment and was diagnosed with ph to the lower abdomen.Ph was described as firm/hard.
Additional Manufacturer Narrative
This is a historical record and reflects reports that were received by the company prior to april 2021.According to the coolsculpting user manual, under rare adverse events, paradoxical adipose hyperplasia (ph/pah) is characterized by a visibly enlarged tissue volume within the treatment area, which may develop two to five months after treatment.Surgical intervention may be required.Pah is not related to any coolsculpting device failure mode but it is included in the risk management files of the device because it is a risk that is inherent to the use cryolipolysis for localized fat reduction.
Additional Manufacturer Narrative
Corrected data: g8., h.4.
Event or Problem Description
Event or Problem Description